Rankin–Cohen brackets, transvectants and covariant differential operators
Artikel i vetenskaplig tidskrift, 2010

We give a geometric construction of the transvectant on a Hermitian symmetric space (which in the case of the unit disk is also called the Rankin–Cohen bracket) in terms of the covariant differentiation.

Författare

Genkai Zhang

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Mathematische Zeitschrift

0025-5874 (ISSN) 1432-8232 (eISSN)

Vol. 264 513-519

Ämneskategorier

Matematik

DOI

10.1007/s00209-009-0477-z